MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a: through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by the customer that sides will not stay locked.No adverse events reported.No other information was provided.It was reported that this occurred with six devices.This report addresses the first device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.This complaint was received as part of a clinical survey.Contact information and specific patient details were not disclosed as part of the survey.As such, additional information and the subject sample cannot be obtained.The complaint of the door unable to latch closed was confirmed.The product returned for evaluation was crescent fixed post statlock stabilization device.The returned product sample was evaluated and a securement tab was observed to be damaged.The following observations were made which were consistent with this failure type: ¿ an attempt to test the functionality of the lock was unsuccessful and the latch(s) was observed to be misaligned with the catch base ¿ the tab latch(s) was observed to be bent and had plastic deformation which was seen at the point of contact with the catch ¿ the tab catch(s) exhibited plastic deformation at the point of contact with the latch this failure type was recreated in the laboratory using non-complainant samples by closing the tab at an angle, or by pressing outside the center of the tab, and the features observed on the laboratory samples were similar to those on the returned complainant sample.The nature of the damage observed on the latch, and their points of contact on the catch base as well as the characteristics of the hinge damage, are evidence that the damage was caused by misalignment of the doors when closing the device.Pushing the tab at an angle can cause the latch to miss the catch base and can permanently bend the latch.An examination of the sample revealed no potential damage/defect related to manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.

Brand Name
STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18717402
Report Number3006260740-2024-00552
Device Sequence Number17952858
Product Code FOX
UDI-Device Identifier00801741082962
UDI-Public(01)00801741082962
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue NumberPIC0222
Device Lot NumberJUHQ8109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown